MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 36MM, HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 36MM, HXE-PLUS
Catalog Number 509-00-036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery, patient presented approximately four weeks post op for reverse total shoulder with symptoms of early possible infection.Surgeon opted to revise after irrigation and debridement.Glenosphere and insert were removed and replaced.
 
Additional Manufacturer Narrative
The agent reported a revision surgery due to patient presented approximately four weeks post op for reverse total shoulder with symptoms of early possible infection.Surgeon opted to revise after irrigation and debridement.Glenosphere and insert were removed and replaced.Complaint has been evaluated and is similar to report number 1644408-2023-00928; 509-00-436, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
RSP STANDARD HUMERAL SOCKET INSERT, 36MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25211554
Report Number1644408-2026-00947
Device Sequence Number10355012
Product Code PHX
UDI-Device Identifier00888912144544
UDI-Public00888912144544
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-00-036
Device Lot Number378P1978
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 LOT: 869C5205.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale